MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE; TEMP SENSING EXTENSION CORD

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE; TEMP SENSING EXTENSION CORD
Catalog Number 153624HM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the prong was bent.
 
Additional Manufacturer Narrative
Received 1 used temp sensing extension cord only.The reported event was confirmed as cause unknown.During the visual inspection noted that 1 prong was bent.In order to verify the electrical continuity of cable; it was performed the following test: close de circuit of the extension cord.Set the multimeter to continuity mode.Touch the probes together.Connect the probes to the end of extension cord.Verify electrical continuity.During the electrical continuity test, it was found that the sample was acceptable.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "do not autoclave or sterilize the monitor cable by ethylene oxide.Wipe the monitor cable with a soft cloth using a solution of mild detergent and warm water or disinfectant.Dry thoroughly." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the prong was bent.

Brand Name
BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE
Common Device Name
TEMP SENSING EXTENSION CORD
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6578723
Report Number1018233-2017-02539
Device Sequence Number10928171
Product Code EZL
UDI-Device Identifier00801741045899
UDI-Public(01)00801741045899
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153624HM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1